# SDR F3LA200200036

- Difficulty date: January 25, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 38,652 hours, 29,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 65C1612112
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED L-1 DOOR AFT GIRT BAR ATTACH BRACKET CORRODED.  FABRICATED AND INSTALLED REPLACEMENT BRACKET PER BOWING DRAWING 65C16121.
